# SDR UPS03241518

- Difficulty date: October 11, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- Aircraft time: 51,468 hours, 38,137 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  CABIN AIR PRESS LEAK FROM NR 1 VHF ANTENNA CUTOUT (AFT).  ON INVESTIGATION A SUSPECT CRACK FOUND AT ANTENNA CUTOUT.  HFEC INSPECTION CARRIED OUT ON SUSPECT CRACK IAW B727 NDTM PT 6 51-00-00 FIG 4.  CRACKEDCONFIRMED & MARKED.  REPAIR CARRIED OUT IAW SRM 53-30-3.  SSID FORM SL V BL 8-10 HAS BEEN SUBMITTED.
